Facilities and Services:
- royjay01 on BUY HIGH QUALITY REAL/FAKE PASSPORTS,DRIVERS LICENSE,ID CARDS,( email@example.com )
BUY HIGH QUALITY REAL/FAKE PASSPORTS,DRIVERS LICENSE,ID CARDS,Counterfeits Bank notes Etc..(...
- realfakedocky on Buy Fake and Real Passport ,Age card,Visa,Driving License,id cards ( firstname.lastname@example.org )
Buy Fake and Real Passport ,Visa,Driving License,id cards ( email@example.com ) Best Quality...
- Ab1214 on AAC Forum Updates!
why i cant post ?
- watson70 on My entire post disappeared!! Please explain!!!!
I looked back at the site and noticed, that my post disappeared entirely. Now, how did that happen? I...
- hammondrowe on Education_Teacher
Urgent Term Papers - Our expert writers are Native English speakers. They possess MA and PhD degrees and...
- ShiningLight on New Topic Didn't Post
Onelife, Unfortunately, I can't seem to find the post/topic you're talking about. But the good thing...
Share your stories and support others...
Hydrocodone is available by prescription to treat moderate to severe pain. The medication contains the narcotic (Hyrocodone) and another pain reliever (acetominophen). This drug is marketed under several names, including Lortab, Lorcet, Norco and Vicodin.
Both Hydrocodone and acetaminophen (Tylenol) can be dangerous if taken above the recommended dosage. Tylenol is commonly used to treat a number of ailments and it is considered a safe medication in most cases. In large doses, however, it can cause serious liver damage. People who consume more than three alcoholic drinks per day should not take Hydrocodone.
Hydrocodone Overdose Signs and Symptoms
Since Hydrocodone is an opioid, it can cause drowsiness in patients, even when taken as directed. Over time, the person who is using this drug will develop a tolerance to it. They will need to take higher doses to get the same level of pain relief. At that point, the individual will look to increase his or her dosage and they may be at risk of overdosing on Hydrocodone. Signs of an overdose are as follows:
- Cold and clammy skin
- Dark urine
- Difficulty breathing
- Drowsiness (this symptom can progress into a coma and even death in some cases)
- Liver failure
- Loss of appetite
- Low blood pressure
- Low blood sugar
- Slowed heart and respiration rate
- Yellowing of the skin and the whites of the eyes
The first signs of a Hydrocodone overdose are nausea, vomiting and loss of appetite. The individual may complain of stomach pain and general weakness. He or she may appear confused. Other symptoms, including yellowing of the skin and whites of the eyes, upper stomach pain and dark urine would appear later.
How to Respond to a Suspected or Known Hydrocodone Overdose
A suspected Hydrocodone overdose is a serious medical emergency that requires prompt treatment. Check the individual’s pupils if you suspect an overdose of this medication. If the patient has pinpoint pupils, immediately call your local emergency number to get medical attention for the Hydrocodone overdose victim. Once the patient has been transported to the hospital, his or her condition will be monitored carefully. Oxygen will be administered to help the patient breathe, and a laxative and activated charcoal may be administered to help to soak up the drug from the stomach and intestines.
If the patient is having difficulty breathing, he or she will be treated with Naloxone (Narcan), which is an antidote for Hydrocodone overdose. Doctors do not use this drug as an initial treatment, since it can have severe side effects. A Hydrocodone overdose can cause very serious breathing problems. A lack of oxygen to the brain can result in brain damage if immediate treatment is not given.
For drug treatment to be successful, the patient should enter into a specialized detox to receive proper treatment and care. As necessary follow-up, the addict should enter a Hydrcodone rehab or a drug treatment facility to deal with the underlying issues that contributed to the addiction and learn the necessary skills that are needed to move forward into recovery.
- U.S. National Library of Medicine – Hydrocodone and acetaminophen dangerous if taken in large amounts
- Medical News Today – Information about Tylenol causing liver damage
- Drugs.com – Drinking and hydrocodone information; signs of an overdose
- U.S. National Library of Medicine: Hydrocodone/Oxycodone Overdose – signs of overdose; pinpoint pupils